# SDR A6WA201442228

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 31,170 hours, 29,408 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RECEIVED SMOKE CAUTION MSG IN FLIGHT WHILE PAX WAS IN LAVATORY.  INSPECTED LAVATORY & FOUND NO EVIDENCE OF SMOKE IN LAVATORY.  AFTER THOROUGH INSPECTION OF SINK & TOILET ELECTRICAL COMPONENTS.  GAINED ACCESS TO LAVATORY SMOKE DETECTOR & FOUND CONNECTOR DISCONNECTED TO SMOKE DETECTOR.  RECONNECTED CONNECTOR & OPERATIONS CHECKED IAW AMM 26-13-01.  OPERATIONS CHECKED GOOD.
